# SDR SWAA2021082693930

- Difficulty date: July 13, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR LOWER SHELF PANEL WAFFLE PLATE CRACKED JUST IB OF #3 FLAP TRACK (MARKED) ; / [01] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02.; [02] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02. INSPECTED
